Hi , My friend is doing such things and sending me updates. He's not staying near to me. After injecting complete cartridge of lantus his sugar levels dropped multiple times in that day but he had some juices and food to get his levels up. Not sure y he's doing such things but I want to know will there any long term effects by these action can we detect by any diagnosis that the effects are due to injecting such insulins? Please help me out if so I will try to plan such diagnosis to him so that I can prove to doctor that he's injecting insulins and try to stop him. Please help me out what diagnosis I can do for him to prove he's injecting insulins.
53 years experience
Ask Free Question
Normally insulin is prescribed to a patient under strict supervision of the treating physician to is has to be regulated insulin inj given when the diabetes is not controlled by diet, exercise and oral medication so you should consult a medical specialist or dibetologist for dter! iningvthe the doses of insulin. Do not self medicate.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.